# SDR UPS98826803

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822501N
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 320 BETWEEN STR 35L TO 36, THE BACK-UP FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2D.
